Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Geometric properties of Sobolev mappings

Ronald Francis Gariepy

Vol. 47 (1973), No. 2, 427–433
Abstract

If f is a mapping from an open k-cube in Rk into Rn, 2 k n, whose coordinate functions belong to appropriate Sobolev spaces, then the area of f is the integral with respect to k dimensional Hausdorff measure over Rn of a nonnegative integer valued multiplicity function.

Mathematical Subject Classification 2000
Primary: 49F20
Secondary: 28A75
Milestones
Received: 7 March 1972
Published: 1 August 1973
Authors
Ronald Francis Gariepy